# SDR ASAA0180122

- Difficulty date: March 31, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTS AT ROW 8-12 WERE DETERMINED TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERIES WITHIN ASSOCIATED BATTERY PACK ASSEMBLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
